# SDR CALA2025081207630

- Difficulty date: August 4, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 78,630 hours, 29,328 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Part number: 186A13525
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON LT HORIZ STAB LEADING EDGE, AT RIB OF LE HSS 95.96. REF AAR N/R 97525091.  REMOVED AND REPLACED L/H HORIZONTAL STAB LEADING EDGE RIB AT L/E STA 95.96 REF 51-40-02-0G-0 AND DWG 186A1001.
